# SDR DL733992097

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Engine: Ge CFM563B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Panel
- Part number: CFM563
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENG OVERHEAT LIGHT ILLUMINATED 4 TIMES MOMENTALLY    DURING CRUISE.  ENG INSTALLED, CHECKED NORMAL.  FIRE OVERHEAT AND PNEU SYS CHECKED OK.  DESENDED TO FL 220 TO KEEP ENG AT IDLE FOR REMAINDER OF FLT.  MASTER CAUTION AND OVERHEAT LIGHT REMAINED OFF.  PRIOR TO DESCENT ENG OVERHEAT LIGHT REMAINED ON STEADY, PER POM SHUT DOWN  NR 2 ENG AND FIRED BOTH FIRE BOTTLES.  REPLACED FIRE DETECTOR PANEL.
